American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 92 found      Go to page: 1 2 3 4

[1] Patrick Iglesias-Zemmour. Example of singular reduction in symplectic diffeology. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Hans-Christian Herbig, Daniel Herden and Christopher Seaton. On compositions with $x^2/(1-x)$. Proc. Amer. Math. Soc. 143 (2015) 4583-4596.
Abstract, references, and article information   
View Article: PDF

[3] Yunhyung Cho. Log-concavity of the Duistermaat-Heckman measure for semifree Hamiltonian $S^1$-actions. Proc. Amer. Math. Soc. 142 (2014) 2417-2428.
Abstract, references, and article information   
View Article: PDF

[4] Alimjon Eshmatov and Philip Foth. On sums of admissible coadjoint orbits. Proc. Amer. Math. Soc. 142 (2014) 727-735.
Abstract, references, and article information   
View Article: PDF

[5] Benjamin Schwarz and Henrik Seppänen. Symplectic branching laws and Hermitian symmetric spaces. Trans. Amer. Math. Soc. 365 (2013) 6595-6623.
Abstract, references, and article information   
View Article: PDF

[6] Miguel Abreu and Leonardo Macarini. Remarks on Lagrangian intersections in toric manifolds. Trans. Amer. Math. Soc. 365 (2013) 3851-3875.
Abstract, references, and article information   
View Article: PDF

[7] Alexander Cardona. Extended symmetries and Poisson algebras associated to twisted Dirac structures. Contemporary Mathematics 584 (2012) 117-128.
Book volume table of contents   
View Article: PDF

[8] Jȩdrzej Śniatycki. Commutation of geometric quantization and algebraic reduction. Contemporary Mathematics 583 (2012) 295-308.
Book volume table of contents   
View Article: PDF

[9] Emily B. Dryden, Victor Guillemin and Rosa Sena-Dias. Hearing Delzant polytopes from the equivariant spectrum. Trans. Amer. Math. Soc. 364 (2012) 887-910. MR 2846357.
Abstract, references, and article information   
View Article: PDF

[10] Álvaro Pelayo and San Vũ Ngọc. Symplectic theory of completely integrable Hamiltonian systems. Bull. Amer. Math. Soc. 48 (2011) 409-455. MR 2801777.
Abstract, references, and article information   
View Article: PDF

[11] Friedrich Knop. Automorphisms of multiplicity free Hamiltonian manifolds. J. Amer. Math. Soc. 24 (2011) 567-601. MR 2748401.
Abstract, references, and article information
View Article: PDF

[12] Nicholas Proudfoot. All the GIT quotients at once. Trans. Amer. Math. Soc. 363 (2011) 1687-1698. MR 2746660.
Abstract, references, and article information   
View Article: PDF

[13] I. Mundet i Riera. A Hilbert-Mumford criterion for polystability in Kaehler geometry. Trans. Amer. Math. Soc. 362 (2010) 5169-5187. MR 2657676.
Abstract, references, and article information   
View Article: PDF

[14] Susan Tolman. On a symplectic generalization of Petrie's conjecture. Trans. Amer. Math. Soc. 362 (2010) 3963-3996. MR 2638879.
Abstract, references, and article information   
View Article: PDF

[15] Daniel Greb. Projectivity of analytic Hilbert and Kähler quotients. Trans. Amer. Math. Soc. 362 (2010) 3243-3271. MR 2592955.
Abstract, references, and article information
View Article: PDF

[16] Patrick Iglesias-Zemmour. The moment maps in diffeology. Memoirs of the AMS 207 (2010) MR 2681025.
Book volume table of contents   

[17] José Agapito and Leonor Godinho. Intersection numbers of polygon spaces. Trans. Amer. Math. Soc. 361 (2009) 4969-4997. MR 2506433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Nan-Kuo Ho and Chiu-Chu Melissa Liu. Yang-Mills connections on orientable and nonorientable surfaces. Memoirs of the AMS 202 (2009) MR 2561624.
Book volume table of contents   

[19] Timothy E. Goldberg. A convexity theorem for the real part of a Borel invariant subvariety. Proc. Amer. Math. Soc. 137 (2009) 1447-1458. MR 2465671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Petre Birtea, Juan-Pablo Ortega and Tudor S. Ratiu. Openness and convexity for momentum maps. Trans. Amer. Math. Soc. 361 (2009) 603-630. MR 2452817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Peter W. Michor. Symplectic and Poisson geometry. Graduate Studies in Mathematics 93 (2008) 411-476.
Book volume table of contents
View Article: PDF

[22] Peter W. Michor. Differential forms and de Rham cohomology. Graduate Studies in Mathematics 93 (2008) 99-190.
Book volume table of contents
View Article: PDF

[23] Peter W. Michor. Manifolds and vector fields. Graduate Studies in Mathematics 93 (2008) 1-40.
Book volume table of contents
View Article: PDF

[24] Peter W. Michor. Lie groups and group actions. Graduate Studies in Mathematics 93 (2008) 41-97.
Book volume table of contents
View Article: PDF

[25] Peter W. Michor. Topics in Differential Geometry. Graduate Studies in Mathematics 93 (2008) MR MR2428390.
Book volume table of contents   

[26] Peter W. Michor. Riemann manifolds. Graduate Studies in Mathematics 93 (2008) 273-361.
Book volume table of contents   
View Article: PDF

[27] Peter W. Michor. Bundles and connections. Graduate Studies in Mathematics 93 (2008) 191-272.
Book volume table of contents   
View Article: PDF

[28] Peter W. Michor. Isometric group actions or Riemann $G$-manifolds. Graduate Studies in Mathematics 93 (2008) 363-410.
Book volume table of contents   
View Article: PDF

[29] Ben Webster. Cramped subgroups and generalized Harish-Chandra modules. Proc. Amer. Math. Soc. 136 (2008) 3809-3814. MR 2425719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Philip Foth. Generalized Kostant convexity theorems. Proc. Amer. Math. Soc. 137 (2009) 297-301. MR 2439453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 92 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia